All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Flip Klijn, Stef Tijs and Marco Slikker
''A Dual Egalitarian Solution''
( 2001, Vol. 3 No.10 )
In this note we introduce an egalitarian solution, called the dual egalitarian solution, that is the natural counterpart of the egalitarian solution of Dutta and Ray (1989). We prove, among others, that for a convex game the egalitarian solution coincides with the dual egalitarian solution for its dual concave game.
Keywords: Concave Games
D6 - Welfare Economics: General
Manuscript Received : Jun 27 2001 Manuscript Accepted : Aug 16 2001

  This abstract has been downloaded 1642 times                The Full PDF of this paper has been downloaded 154632 times